Alert archive / Colorado / Red Flag Warnings in 2022
Red Flag Warning 6, NWS Pueblo, CO
NWS Pueblo, CO issued this red flag warning at Mar 4, 2022, 2:18 PM MST for Baca County, Las Animas County, Colorado. It took effect at Mar 5, 2022, 10:00 AM MST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 4, 2022, 2:18 PM MST (21:18 UTC)
- In effect from
- Mar 5, 2022, 10:00 AM MST
- Expired
- Mar 5, 2022, 5:00 PM MST
- In force
- 7 hr
- Issued by
- NWS Pueblo, CO
Counties Baca County, CO, Las Animas County, CO
The radar
The Pueblo radar (KPUX), 149 km from the middle of the area, began a volume at 21:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 9.3 hours before the alert went out and 273 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1757 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 94 m²/s²
- 0-3 km storm-relative helicity
- 97 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
492 WWUS85 KPUB 042118 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 218 PM MST Fri Mar 4 2022 ...A Red Flag Warning remains in effect until 8 PM MST this evening for gusty winds and low relative humidity for Fire Weather Zones 226 through 237, which includes all of the southeast plains... ...A Red Flag Warning has been issued from 10 AM to 5 PM Saturday for gusty winds and low relative humidity for fire weather zones 230, 233, and 237, which includes Las Animas and Baca Counties... COZ230-233-237-051330- /O.UPG.KPUB.FW.A.0005.220305T1700Z-220306T0100Z/ /O.NEW.KPUB.FW.W.0006.220305T1700Z-220306T0000Z/ /O.CON.KPUB.FW.W.0005.000000T0000Z-220305T0300Z/ Western Las Animas County Including Trinidad and Thatcher- Eastern Las Animas County Including Pinon Canyon- Baca County Including Springfield and Eastern Comanche Grasslands- 218 PM MST Fri Mar 4 2022 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING FOR FIRE WEATHER ZONES 230...233 AND 237... ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 5 PM MST SATURDAY FOR FIRE WEATHER ZONES 230...233 AND 237... The National Weather Service in Pueblo continues a Red Flag Warning through 8 PM tonight and has issued a Red Flag Warning for Saturday from 10 AM to 5 PM. The Fire Weather Watch for Saturday is no longer in effect. * Affected Area...Fire Weather Zones 230...233 and 237. * Winds...West 20 to 30 mph with gusts up to 45 mph. * Timing...Gusty west winds will continue across the southern tier of Colorado through the early evening, with winds diminishing through late evening. Gusty west winds are expected to pick up again Saturday morning and continue through the afternoon. * Relative Humidity...As low as 12 percent. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ COZ226>229-231-232-234>236-050300- /O.CON.KPUB.FW.W.0005.000000T0000Z-220305T0300Z/ Northern El Paso County Including Monument and Black Forest- Southern El Paso County Including Fort Carson and Colorado Springs-Pueblo County Including Pueblo- Huerfano County Including Walsenburg- Crowley County Including Ordway- Otero County Including La Junta and Western Comanche Grasslands- Kiowa County Including Eads-Bent County Including Las Animas- Prowers County Including Lamar- 218 PM MST Fri Mar 4 2022 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 226...227...228...229...231...232...234...235 AND 236... * Affected Area...Fire Weather Zones 226...227...228...229... 231...232...234...235 and 236. * Winds...Southwest 10 to 20 mph with gusts up to 35 mph. * Relative Humidity...As low as 12 percent. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
5 follow-up statements
123 WWUS85 KPUB 050237 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 737 PM MST Fri Mar 4 2022 ...A Red Flag Warning will expire at 8 PM MST this evening for Fire Weather Zones 226 through 237, which includes all of the southeast plains... ...A Red Flag Warning has been issued from 10 AM to 5 PM Saturday for gusty winds and low relative humidity for fire weather zones 230, 233, and 237, which includes Las Animas and Baca Counties... COZ230-233-237-051845- /O.EXP.KPUB.FW.W.0005.000000T0000Z-220305T0300Z/ /O.CON.KPUB.FW.W.0006.220305T1700Z-220306T0000Z/ Western Las Animas County Including Trinidad and Thatcher- Eastern Las Animas County Including Pinon Canyon- Baca County Including Springfield and Eastern Comanche Grasslands- 737 PM MST Fri Mar 4 2022 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 5 PM MST SATURDAY FOR FIRE WEATHER ZONES 230...233 AND 237... ...RED FLAG WARNING WILL EXPIRE AT 8 PM MST THIS EVENING FOR FIRE WEATHER ZONES 230...233 AND 237... * Affected Area...Fire Weather Zones 230...233 and 237. * Winds...West 15 to 25 mph with gusts up to 40 mph. * Timing...Gusty west winds will continue across the southern tier of Colorado through the early evening, with winds diminishing through late evening. Gusty west winds are expected to pick up again Saturday morning and continue through the afternoon. * Relative Humidity...As low as 12 percent. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ COZ226>229-231-232-234>236-050345- /O.EXP.KPUB.FW.W.0005.000000T0000Z-220305T0300Z/ Northern El Paso County Including Monument and Black Forest- Southern El Paso County Including Fort Carson and Colorado Springs-Pueblo County Including Pueblo- Huerfano County Including Walsenburg- Crowley County Including Ordway- Otero County Including La Junta and Western Comanche Grasslands- Kiowa County Including Eads-Bent County Including Las Animas- Prowers County Including Lamar- 737 PM MST Fri Mar 4 2022 ...RED FLAG WARNING WILL EXPIRE AT 8 PM MST THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 226...227...228...229...231...232...234...235 AND 236... $$ Hodanish
178 WWUS85 KPUB 050310 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 810 PM MST Fri Mar 4 2022 ...A Red Flag Warning is in effect from 10 AM to 5 PM Saturday for gusty winds and low relative humidity for fire weather zones 230, 233, and 237, which includes Las Animas and Baca Counties... COZ230-233-237-051915- /O.CON.KPUB.FW.W.0006.220305T1700Z-220306T0000Z/ Western Las Animas County Including Trinidad and Thatcher- Eastern Las Animas County Including Pinon Canyon- Baca County Including Springfield and Eastern Comanche Grasslands- 810 PM MST Fri Mar 4 2022 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 5 PM MST SATURDAY FOR FIRE WEATHER ZONES 230...233 AND 237... * Affected Area...Fire Weather Zones 230...233 and 237. * Winds...Northwest 15 to 25 mph with gusts up to 40 mph. * Timing...Gusty west winds will continue across the southern tier of Colorado through the early evening, with winds diminishing through late evening. Gusty west winds are expected to pick up again Saturday morning and continue through the afternoon. * Relative Humidity...As low as 13 percent. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ Hodanish
326 WWUS85 KPUB 051107 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 407 AM MST Sat Mar 5 2022 ...A Red Flag Warning is in effect from 10 AM to 5 PM Saturday for gusty winds and low relative humidity for fire weather zones 230, 233, and 237, which includes Las Animas and Baca Counties... COZ230-233-237-060000- /O.CON.KPUB.FW.W.0006.220305T1700Z-220306T0000Z/ Western Las Animas County Including Trinidad and Thatcher- Eastern Las Animas County Including Pinon Canyon- Baca County Including Springfield and Eastern Comanche Grasslands- 407 AM MST Sat Mar 5 2022 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 5 PM MST THIS AFTERNOON FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 230...233 AND 237... * Affected Area...Fire Weather Zones 230...233 and 237. * Winds...West 20 to 30 mph with gusts up to 45 mph. * Timing...Gusty west winds are expected to pick up late this morning and continue through the afternoon. * Relative Humidity...As low as 11 percent. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
127 WWUS85 KPUB 052138 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 238 PM MST Sat Mar 5 2022 ...A Red Flag Warning remains in effect until 5 PM Today for gusty winds and low relative humidity for fire weather zones 230, 233, and 237, which includes Las Animas and Baca Counties... COZ230-233-237-060000- /O.CON.KPUB.FW.W.0006.000000T0000Z-220306T0000Z/ Western Las Animas County Including Trinidad and Thatcher- Eastern Las Animas County Including Pinon Canyon- Baca County Including Springfield and Eastern Comanche Grasslands- 238 PM MST Sat Mar 5 2022 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 230...233 AND 237... * Affected Area...Fire Weather Zones 230...233 and 237. * Winds...West to Northwest 15 to 25 mph with gusts up to 35 mph. * Relative Humidity...As low as 12 percent. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
268 WWUS85 KPUB 052335 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 435 PM MST Sat Mar 5 2022 ...Red Flag Warning will expire at 5 PM this afternoon for fire weather zones 230, 233, and 237, which includes Las Animas and Baca Counties... COZ230-233-237-060045- /O.EXP.KPUB.FW.W.0006.000000T0000Z-220306T0000Z/ Western Las Animas County Including Trinidad and Thatcher- Eastern Las Animas County Including Pinon Canyon- Baca County Including Springfield and Eastern Comanche Grasslands- 435 PM MST Sat Mar 5 2022 ...RED FLAG WARNING WILL EXPIRE AT 5 PM MST THIS AFTERNOON FOR FIRE WEATHER ZONES 230...233 AND 237... A cold front will move across the remainder of far southern Colorado around 5 pm this afternoon. Much cooler air will move into the warned area and humidity values will quickly increase. $$ Hodanish
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this red flag warning went out at Mar 4, 10:53 AM MST, 3 hours 25 minutes earlier.
Area forecast discussion, Mar 4, 10:53 AM MST, 3 hours 25 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 1053 AM MST Fri Mar 4 2022 .SHORT TERM...(Today and tonight) Issued at 344 AM MST Fri Mar 4 2022 Today... A deepening longwave trough with an associated major shortwave trough that is currently closed at the 500 mb level over southern California is going to continue to propagate to the northeast towards our region by later today. The wave will temporarily open up at the 500 mb level and move over Colorado quickly. A surface low will develop somewhere near the CO/NE/KS tri-state point as it ejects out over the plains and undergo cyclogenesis. This tightening of the gradient is going to increase winds out of the west to the south of the low center over the plains. A blend of the ADJMAV and NBM 90th percentile was utilized to increase winds a bit more and be more in congruence with what the HRRR is displaying for potentially higher winds. The downsloping component of these winds will allow for adiabatically warming and temperatures could tie or break the daily record for areas of the plains this afternoon, especially over the Lower Arkansas River Valley. These winds, coupled with lower relative humidity values, will result in critical fire weather conditions over most of the plains, mainly east of the I-25 corridor. Highs will range from the mid 60s to low 80s over the plains, with the warmest temperatures over the Lower Arkansas River Valley. Highs will be generally in the upper 50s and low 60s for the Upper Arkansas River Valley and San Luis Valley, and in the mid 20s to 40s for high country. Tonight... Deterministic models have also been indicating that there will be some moderate instability for this time of year with an area of PVA moving over the southwestern portion of the CWA throughout the later part of this evening and into early tomorrow morning. The NAM is displaying some areas of CAPE values being anywhere between 100 and 200 J/kg. Given this, there will be the possibility of some thundersnow showers over the Eastern San Juan Mountains, as well as the southern San Luis Valley. Snow showers will spread further eastward and over the Sangre de Cristo Mountains and Rampart Range. Some of these showers could spill over the adjacent plains of the Eastern Mountains, mainly west of the I-25 corridor, and Palmer Divide. Highest total snowfall amounts will occur over the San Luis Mountains, where as much as 18 inches of snow could be possible by tomorrow morning for some areas along the western facing slopes. Generally higher amounts of close to a foot of snow could also occur over the Sawatch Range. Winds will slightly weaken and shift to a more northwesterly flow throughout the night over most areas as the low pressure center moves northeast of the CWA. Temperatures will be generally in the 30s to low 40s over the plains, and teens to 20s over most areas of high country, with single digits for the highest peaks. -Stewey .LONG TERM...(Saturday through Thursday) Issued at 344 AM MST Fri Mar 4 2022 Key Messages: 1) Another Critical Fire weather day possible for Las Animas and Baca Counties on Saturday 2) Prolonged snow continues for the Continental Divide through Sunday 3) Best chance of showers across the plains on Sunday An active weather pattern will continue through the extended as several systems eject across CO from the mean troughing across the west. First one will be exiting eastern CO on Saturday. Snow will be ongoing across the Continental Divide with snow showers across the Pikes Peak Region in the morning as a brief period of wrap around precipitation around the western periphery of the upper low impacts the Palmer Divide. System is a fast mover and precipitation looks pretty spotty so not expecting any highlights for the Pikes Peak region at this time with showers pulling off to the north before another round develops in the afternoon associated with some elevated moisture/instability. Across the Continental Divide, have hoisted advisories and will keep these going through the day even though there may be a brief lull in the afternoon as shortwave ridging moves in. For the southern most counties of the southeast plains, strong westerly winds in the morning along with warm, dry air south of the cold front will result in another potential critical fire weather day, and have hoisted Fire Weather Watches for Las Animas and Baca counties for late morning through the early evening period. As the upper system exits, the cold front will make a more concerted push southward across the plains during the evening, putting an end to critical fire weather conditions by 6 PM. This will usher in colder air for Sunday across the plains as the next upper low drops through the western U.S. and moves across CO on Sunday. Snow will ramp up again across the southwest/central mountains Saturday night and continue into Sunday. There are still some differences in the long range models as to intensity and track of the system across CO which could change snowfall accumulations for the southeast mountains and adjacent plains. But with cooler air in place, a quick change over to snow can be expected Sunday morning with precipitation filling in across the Southeast Mtns, I-25 corridor and adjacent plains. Although all of the models suggest some de-intensification of the upper low as it tracks across CO, how closed off the mid level circulation remains will determine how much easterly upslope flow will funnel up the Arkansas River valley to help enhance snowfall. This is still a bit of a wild card but there is the potential for light to moderate accumulations which could continue into Sunday evening across the southeast mountains/adjacent plains and Raton Ridge region with another round of wrap around precipitation and elevated instability. Further highlights (low end Advisories) may be needed for the Southeast mountains, and the Palmer Divide and Raton Ridge regions on Sunday, but with details on the storm intensity and track still prone to change will hold off on issuances for now. Below normal temperatures will continue for Monday with yet another system dropping in from the northwest. This system is a little more starved for moisture but will spread another round of light snow across the mountains and adjacent plains through Monday night. Extended models/ensembles are grouped in two camps with Canadian and EC dropping energy on a more western track across UT before lifting it northeastward across NM. GFS is weaker and farther north with the track. So will have to see how this evolves. After another warm up expected for Tuesday and Wednesday ahead of another system which is advertising another round of snow and significantly colder air for Thursday. This would be well below average temperatures for this time of year. Cooled MaxT grids off a few degrees for now but stuck pretty close to model blends. -KT && .AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon) Issued at 1052 AM MST Fri Mar 4 2022 VFR conditions expected at COS and PUB over the next 24 hours, with breezy west to southwest winds of 15-25kts expected at terminals by 20Z. Could see a few showers over the higher terrain west of the terminals this afternoon, though should not effect the terminals. Cold front looks to move across northeastern Colorado early tomorrow morning, which should reach COS around 12Z, with breezy northerly winds in its wake. Could also see a few showers along the Palmer Dvd early tomorrow morning. Mainly VFR conditions expected at ALS over the next 24 hours, with breezy southerly winds of 15-25kts expected by 20Z. Scattered showers expected across the higher terrain west and east of the terminal this afternoon, with the potential for seeing a brief shra/shsn at the terminal through the evening, which could produce brief MVFR conditions. && .PUB WATCHES/WARNINGS/ADVISORIES... Red Flag Warning until 8 PM MST this evening for COZ226>237. Fire Weather Watch from Saturday morning through Saturday afternoon for COZ230-233-237. Winter Weather Advisory from 2 PM this afternoon to 5 PM MST Sunday for COZ058-060. Winter Storm Warning until 5 PM MST Sunday for COZ068. && SHORT TERM...STEWARD LONG TERM...KT AVIATION...MW
Hazardous weather outlook, Mar 4, 5:52 AM MST, 8 hours 26 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 552 AM MST Fri Mar 4 2022 COZ058>089-093>099-051300- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 552 AM MST Fri Mar 4 2022 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Today and Tonight Critical fire weather conditions are expected across all of the plains later this morning and throughout the early evening, mainly east of the I-25 corridor. Snow showers will move in later this evening over the Central Mountains and then spread over the San Luis Valley, Upper Arkansas River Valley, Eastern Mountains and adjacent plains by later this evening. A few thundersnow showers will be possible over the San Juan Mountains and the southern San Luis Valley. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Critical fire weather conditions will be possible Saturday across Las animas and Baca counties as gusty winds and low relative humidity values return to portions of southern Colorado. Snow will continue across the Continental Divide, with a brief lull Saturday afternoon, before increasing in intensity again Saturday night and Sunday. Snow showers will spread eastward into the southeast mountains and adjacent plains on Sunday with light to locally moderate accumulations possible, especially for the southeast mountains. Portions of the Interstate 25 corridor could also pick up some light snow accumulations on Sunday and Sunday night, mainly over the Palmer Divide and south of Colorado City to the Raton Pass. Snow will end from west to east Sunday night. The heaviest accumulations will impact the eastern San Juan mountains where 1 to 2 feet of snow will be possible. The remainder of the mountains will see between 4 and 12 inches with the heaviest accumulations across the Sawatch and Mosquito mountains and the higher peaks of the Sangre De Cristo mountains. The lower elevations will see between 1 and 4 inches though snowfall amounts are still prone to change across the southeast mountains and I-25 corridor depending on how the system evolves. Another round of light snow will be possible on Monday in and near the mountains. Dry and warmer weather will spread in for Tuesday and Wednesday with the potential for another round of snow and much colder temperatures for Thursday. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be likely later this evening for the mountains. STEWARD/31
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 4, 3:48 AM MST | Winter Weather Advisory | PUB | Alamosa, Chaffee, Costilla, Custer, El Paso, Fremont and 6 more | 72 hr |
| Mar 4, 3:54 AM MST | Fire Weather Watch | PUB | Baca, Las Animas | 10 hr |
Nearby
Red Flag Warnings in Colorado, 2022Every red flag warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.